Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Penis curved to the left. Had whitish discharge from penis while watching porn. Penis weak. Treatment?

Hi, I am metally ill for thinking about my penis . My penis are little turned to left side. i was engaged in bad habits, watching sexual videos, picture and while watching this stuff a whitish fluid come out of penis. my penis now looks weak and can clearly see veins on my penis and it looks weak. Please tell me some medicine.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear..
First of all remove all myths & misconceptions from your mind about masturbation being a bad habit.
In fact, Masturbation is completely normal & doesn't have any bad effect to the body and mind.
However...connections between erectile dysfunction & excess use of porn has been reported in many studies.
For those affected, recovery takes place by 6-12 weeks & mainly involves avoiding the causative factor, that is watching porn.
Regarding the problem of premature ejaculation, it's mostly related to anxiety.
So...don't worry about all this & stay relaxed
Avoid stress...practice meditation..this helps in improving concentration & builds up the confidence level.
Avoid smoking & alcohol
Also have a diet rich in fruits, vegetables, fish, nuts & honey.
Wishing you a Healthy Life.
Take care.
Answered: Fri, 1 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor